Superreflexivity and J -convexity of Banach spaces.

Wenzel, J.

Acta Mathematica Universitatis Comenianae. New Series (1997)

  • Volume: 66, Issue: 1, page 135-147
  • ISSN: 0862-9544

How to cite


Wenzel, J.. "Superreflexivity and -convexity of Banach spaces.." Acta Mathematica Universitatis Comenianae. New Series 66.1 (1997): 135-147. <>.

author = {Wenzel, J.},
journal = {Acta Mathematica Universitatis Comenianae. New Series},
keywords = {summation operator; superflexivity; J-convexity},
language = {eng},
number = {1},
pages = {135-147},
publisher = {Comenius University Press},
title = {Superreflexivity and -convexity of Banach spaces.},
url = {},
volume = {66},
year = {1997},

AU - Wenzel, J.
TI - Superreflexivity and -convexity of Banach spaces.
JO - Acta Mathematica Universitatis Comenianae. New Series
PY - 1997
PB - Comenius University Press
VL - 66
IS - 1
SP - 135
EP - 147
LA - eng
KW - summation operator; superflexivity; J-convexity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.